# SDR JIKA2016010801

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N3BT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752172
- Aircraft time: 20,702 hours, 26,091 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE PILOT SELECTED THE LG TO THE EXTEND POSITION.  THE PILOT NOTICED THE LT MLG LIGHT DID NOT ILLUMINATE.  THE PILOT TRIED TO CYCLE THE GEAR WITH THE SAME RESULTS.  PERFORMED A MANUAL EXTENSION OF LG, THE LT MAIN INDICATOR LIGHT REMAINED OFF.  THE PILOT LANDED & AFTER TOUCHDOWN THE LT MLG INDICATOR LIGHT ILLUMINATED. PERFORMED MULTIPLE GEAR SWINGS ON JACKS, COULD NOT DUPLICATE THE DISCREPANCY.  AS A PRECAUTION CLEANED & LUBED THE GEAR SWITCHES & LUBRICATED LG.  PERFORMED OPERATIONAL CHECKS OF LG SYSTEMS, ALL SYSTEM CHECKS WERE NORMAL.
